# SDR HNAA2018082000203

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 43,685 hours, 40,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE MAIN DOOR WAS INOPERATIVE.  R & R THE EMERGENCY EXIT SIGN,  OPS CHECKED GOOD.  COVER SECURED.
